Header menu link for other important links
X
Exact and numerical solution for fractional differential equation based on neural network
H.A. Jalab, R.W. Ibrahim, S.A. Murad, Hadid S.B.,
Published in
2012
Volume: 49
   
Issue: 3
Pages: 199 - 207
Abstract
In this paper a fractional differential equations based on Riemann-Liouville fractional derivatives are solved exactly. The solution is obtained in terms of H-functions and it is finite for all times. Moreover, by using the neural network method, we have estimated the numerical solution for some special equations. © Pakistan Academy of Sciences.
About the journal
JournalProceedings of the Pakistan Academy of Sciences
ISSN03772969
Open AccessNo